John Libbey Eurotext

European Journal of Dermatology

MENU

A first case of human herpesvirus-6B reactivation, confirmed by next-generation sequencing, in allopurinol-induced hypersensitivity syndrome in China Volume 28, numéro 5, September-October 2018

Illustrations

  • Figure 1
Auteurs
1 Department of Clinical Laboratory, and Beijing Key Laboratory for Mechanisms Research and Precision Diagnosis of Invasive Fungal Diseases, Peking Union Medical College Hospital, Beijing 100730, P. R. China
2 Department of Dermatology, Peking Union Medical College Hospital, Beijing 100730, P. R. China
3 Binhai Genomics Institute and Tianjin Translational Genomics Center, BGI-Tianjin, BGI-Shenzhen, Tianjin 300308, P. R. China
4 Charles Sturt University, Leeds Parade, Orange, New South Wales 2678, Australia
5 Centre for Infectious Diseases and Microbiology Laboratory Services, ICPMR - Pathology West, Westmead Hospital, University of Sydney, New South Wales 2145, Australia
a Those authors contributed equally to this work.

Drug-induced hypersensitivity syndrome (DIHS) is an uncommon, but severe, cutaneous adverse drug reaction [1, 2]. Numerous studies have indicated that reactivation of human herpesvirus (HHV)-6 is an important trigger in the development of DIHS [3, 4]. Detection of HHV-6 reactivation can help in the differential diagnosis of DIHS in complicated cases, e.g. with a fever of unknown origin, which is important for guiding selection of appropriate treatment [5]. Here, we report the first case of HHV-6B [...]